# SDR DALA2021080304370

- Difficulty date: August 1, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 89,913 hours, 19,683 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Sequence
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 R2 DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND EXTERIOR HANDLE OUT OF SYNC WITH INTERIOR HANDLE. OPENED AND CLOSED DOOR SEVERAL TIMES AND ARMED/DISARMED SEVERAL TIMES. SYSTEM OPERATION IS NORMAL. (LP 7908768)
